A VERY bloody FAT day. Holy-moly. . . or should I say Roly-poly?

As you may be aware, my gorgeous younger sister is getting married in 6 weeks.

This presents the dilemma (and the hideously over-used phrase) “Oh what to wear?”

Quetiapine (Seroquel) + Pregabalin = Weight being put on at an exponential rate.

Feeling incredibly down as tried on a dress I ordered on-line . . . and it just looks awful. And this is the second I’ve sent back.

And the wedding is so soon.

The Hubby and The Boy made me feel better. But secretly I feel awful, ugly and really quite d i s g u s t i n g .

Sorry to vent spleen.

I hope you are all feeling well,

Karen x

Advertisements

7 thoughts on “A VERY bloody FAT day. Holy-moly. . . or should I say Roly-poly?

  1. Oh Karen, I’m so sorry to hear. Weight gain is never good, and especially worse when you know that it is extremely difficult to help due to a medication you really, really need. Don’t pay any mind to your sister. I’m sure she’ll pick up a few pounds after she’s married. *smiles* Just kidding. Kind of. I bet you’re even more beautiful. You just can’t see it right now because you’ve got the microscope down.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s